# SDR HEEA0011154

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268G
- Make and model: Bell 206B-3
- Aircraft serial: 3603
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187003
- Condition: Reads High
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READING 5 PSI HIGH.
